# SDR DXTA2013091805509

- Difficulty date: September 17, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 4,314 hours, 2,650 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING LEVEL OFF AT FL400,  WING TANK O'FULL R CAS MESSAGE DISPLAYED.  COMPLIED WITH QRH AND NOTICED A LARGE AMOUNT OF FUEL EXITING RT WING TIP AREA.  AIRPLANE LOST APPROXIMATELY 600 LB OF GAS.
